MathSciNet Relay Station
MathSciNet bibliographic data
MR2628797 (2011e:14076) 14J45 (13A35 14B05)
Schwede, Karl; Smith, Karen E. Globally $F$-regular and log Fano varieties. Adv. Math. 224 (2010), no. 3, 863–894.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement